# SDR C2XA11CL193

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 22,317 hours, 12,321 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 67M534
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD FLT 6054 THE CREW REPORTED ON CLIMBOUT THERE WAS A VERY LOUD NOISE AND VIBRATION AT CAPTAINS WINDOW.  THE AIRCRAFT DIVERTED INTO CLE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RE-SECURED TRIM SEAL ON CAPTAINS DV WINDOW.  LEAK CHECKS WERE GOOD.
